Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subgroups of sequences and paths


Authors: B. Jamison and S. Orey
Journal: Proc. Amer. Math. Soc. 24 (1970), 739-744
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0254914-7
MathSciNet review: 0254914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and R. E. Graves, Additive functionals on a space of continuous functions. I, Trans. Amer. Math. Soc. 70 (1951), 160-176. MR 12, 718. MR 0040590 (12:718e)
  • [2] A. M. Garsia, E. Rodemich and H. Rumsey, Jr., A real variable lemma and the continuity of paths of some Gaussian processes (mimeographed).
  • [3] G. Kallianpur, Zero-one laws for Gaussian processes (preprint). MR 0266293 (42:1200)
  • [4] M. Loève, Probability theory, 3rd ed., Van Nostrand, Princeton, N. J., 1963. MR 34 #3596. MR 0203748 (34:3596)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254914-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society